I would have Dizziness, Headaches and an over all feeling of being un-well?

For a few months now there have been times when I would have Dizziness, Headaches and an over all feeling of being un-well that I would attribute to having acid reflux. However, just recently after experiencing my menstrual cycle, I thought that these feelings could be attributed to low iron due to my heavy flow, as there have also been times when I have had cold hands and feet very often. I took a iron supplement called 3 SSS Tonic, however I believe that the dose was too large, since then, I have been experiencing mild abdominal cramps, and what feels like a gasiness or bloating, since about 2 am to now. I have felt more energy overall from taking the iron supplement, but overall the stomach issues I am experiencing have left me with no appetite.



Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
You can take a ferose , this is the least iron supplements to impact your stomach
Good Luck

Dr Masr
Member
Dr Masr

This is typically the problem with iron intake .. GIT upset and constipation

Try to take it after meals and take laxatives or movecol

Dr Mahaveer
Member
Dr Mahaveer

HI
this is due to low hb levels and the bloating and stomach symptoms are due to iron supplements that you have taken.
try taking it in low doses after meals.
thanks

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

You mostly got chronic constipation due to iron intake, I recommend using intramuscular haematinic injection ,a diet very rich in fiber and water,juices etc..

Dr.Honey
Member
Dr.Honey

Hi.
Thanks for the query..

The symptoms seems to be probably due to side effect of excess dose of iron..
You should take it only after a proper investigation of your Haemoglobin percentage and serum ferritin levels..
So it is advisable to consult a Physician and get a thorough evaluation done..
For acid reflux you can take antacids and omeprazole and simethicone for gas formation..
Do moderate workout and take small frequent meals..

Hope this helps..

wpDiscuz